# SDR DALA2023080106230

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-211
- Aircraft serial: 7885
- Aircraft time: 17,631 hours, 7,644 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURN RUBBER SMELL IN CABIN AFTER RUNNING PACKS OFF START CART FOR EXTENDED PERIOD.DETERMINED SMELL ASSOCIATED WITH RUBBER HOSE CONNECTING CART TO AIRCRAFT. AIRED OUT A/C THEN PERFORMED LEVEL "A" DECONTAMINATION OF ECS IAW A321 AMM 21-00-00-615-802-A. REPLACED CABIN RECIRCULATION FILTERS AND AVIONICS VENTILATION FILTER. FOUND CONTAMINATION ON AVIONICS VENTILATION FILTER REF 21-26-43. RAN APU + PACKS. NO UNUSUAL SMELLS, A/C COOLS AS NORMAL. A/C OK FOR SVC. (LP# 4139889)
